MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR NEUT 640DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 PIN TRL LNR NEUT 640DX36ID; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 221836064
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Addendum added 24 jan 2019.The device was returned and confirmed the failure mode as reported.The device was reviewed by bioengineering and root cause was undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The threaded portion has dissattached.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PIN TRL LNR NEUT 640DX36ID
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8325947
Report Number1818910-2019-83984
Device Sequence Number139830
Product Code LXH
UDI-Device Identifier10603295101239
UDI-Public10603295101239
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number221836064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2019
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date02/11/2019
Supplement Report FDA Received Date04/02/2019
Patient Sequence Number1